# SDR FDEA201405120987

- Difficulty date: May 12, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555314
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CREASE BEAM INNER ANGLE BS 1040. REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-40-13 FIG 101 DET. VII REMOVED AND REPLACED CREASE BEAM ANGLE IAW SRM 51-40-02 AND DWGS 144N5214 SHEET 1 AND 144N5200 SHEETS 2,3,4.  MAJOR REPAIR.
